# SDR IPXA2025021774905

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 37,319 hours, 13,255 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Slat
- Component: Slat, Boeing
- Component part number: 114T4103418G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT, INBOARD TRAILING EDGE, WEDGE DISBOND (REPAIR).  CLEAN, SEAL AND FINFISH AT REPAIR AREA I.A.W. 767-300F SRM 51-70-10-2R-0 PARAGRAPH 22 REV.91.  I.A.W AMM 51-21-10-307-020 REV.144, REPAINT REWORK AREA.  JOB COMPLETED AND CONDITION CHECK NORMAL AND ATTACHMENT ARE UPLOADED.
